# SDR DALA2025022601491

- Difficulty date: February 14, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0823067) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA370 TO STA 480 RBL 25 WL 208. INSTALLED FABRICATED NEW SEAT TRACK LOCATED BTWN STA 370 TO STA 480 RBL 25 WL 208 IAW B737-800 SRM 51-40-02 AND COMPLYING WITH DWG 143A5300.
